# SDR CA030304003

- Difficulty date: February 26, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 767383
- Aircraft time: 42,571 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591A
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE IN COCKPIT . STOPPED AFTER 20 SECS. AFTER LANDING IN ANC STATUS MSG. 'FWD EQ EXH FAN' AND C/B H21 LWR EQUIP PANEL 'FWD EXH EQUIP COOL FAN ' TRIPPED.FWD EQUIPMENT COOLING FAN REPLACED AS PER AMM
